Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2019, Article ID 9860302, 9 pages
https://doi.org/10.1155/2019/9860302
Research Article

Some New Half-Linear Integral Inequalities on Time Scales and Applications

School of Mathematical Sciences, Qufu Normal University, Shandong 273165, China

Correspondence should be addressed to Haidong Liu; moc.361@389dhlmot

Received 13 April 2019; Accepted 23 May 2019; Published 16 June 2019

Academic Editor: Zhengqiu Zhang

Copyright © 2019 Haidong Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Haidong Liu, “Some New Half-Linear Integral Inequalities on Time Scales and Applications,” Discrete Dynamics in Nature and Society, vol. 2019, Article ID 9860302, 9 pages, 2019. https://doi.org/10.1155/2019/9860302.